A Decomposition Theorem for C* Algebras.

Gert Kjaergard Pedersen

Mathematica Scandinavica (1968)

  • Volume: 22, page 266-268
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Pedersen, Gert Kjaergard. "A Decomposition Theorem for C* Algebras.." Mathematica Scandinavica 22 (1968): 266-268. <http://eudml.org/doc/166050>.

author = {Pedersen, Gert Kjaergard},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {266-268},
title = {A Decomposition Theorem for C* Algebras.},
url = {http://eudml.org/doc/166050},
volume = {22},
year = {1968},

AU - Pedersen, Gert Kjaergard
TI - A Decomposition Theorem for C* Algebras.
JO - Mathematica Scandinavica
PY - 1968
VL - 22
SP - 266
EP - 268
KW - functional analysis
UR - http://eudml.org/doc/166050
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.